The Wedderburn-Artin Theorem for Pseudo-Rings.

Edward M. Patterson

Mathematische Zeitschrift (1967)

  • Volume: 98, page 31-41
  • ISSN: 0025-5874; 1432-1823

How to cite


Patterson, Edward M.. "The Wedderburn-Artin Theorem for Pseudo-Rings.." Mathematische Zeitschrift 98 (1967): 31-41. <>.

author = {Patterson, Edward M.},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {31-41},
title = {The Wedderburn-Artin Theorem for Pseudo-Rings.},
url = {},
volume = {98},
year = {1967},

AU - Patterson, Edward M.
TI - The Wedderburn-Artin Theorem for Pseudo-Rings.
JO - Mathematische Zeitschrift
PY - 1967
VL - 98
SP - 31
EP - 41
KW - generalized rings, nonassociative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.